# SDR IPXA2019032140319

- Difficulty date: March 6, 2019
- Submitted: March 22, 2019
- Operation: Air carrier
- Aircraft: N122UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0807
- Aircraft time: 21,048 hours, 13,230 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: A5397422521091
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:124C AFT PIT, BULK CARGO, LOWER STEP UP WALL, FRAME 69 LEFT VERTICAL WEB IS DENTED NUMEROUS SPOTS. REMOVED AND REPLACED VERTICAL WEB IAW SRM 51-40-21.
